By Topic

Large Deviations of the Interference in a Wireless Communication Model

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

Interference from other users limits the capacity, and possibly the connectivity, of wireless networks. A simple model of a wireless ad hoc network, in which node locations are described by a homogeneous Poisson point process, and node transmission powers are random, is considered in this paper. A large deviation principle for the interference is presented under different assumptions on the distribution of transmission powers.

Published in:

Information Theory, IEEE Transactions on  (Volume:54 ,  Issue: 8 )